MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ3 7MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ3 7MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Model Number 1024-54-307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Septic knee washout and poly exchange.Right.Original dos was (b)(6) 2021.Washout performed on (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA HP UNI INS SZ3 7MM RM/LL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11404494
Report Number1818910-2021-04210
Device Sequence Number4568051
Product Code HRY
UDI-Device Identifier10603295002833
UDI-Public10603295002833
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1024-54-307
Device Catalogue Number102454307
Device Lot NumberJ5058U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR